Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A proof of Jackson’s theorem
HTML articles powered by AMS MathViewer

by R. Bojanic and R. DeVore PDF
Bull. Amer. Math. Soc. 75 (1969), 364-367
  • Dunham Jackson, The theory of approximation, American Mathematical Society Colloquium Publications, vol. 11, American Mathematical Society, Providence, RI, 1994. Reprint of the 1930 original. MR 1451140
  • V. K. Dzyadyk, Approximation of functions by ordinary polynomials on a finite interval of the real axis, Izv. Akad. Nauk SSSR Ser. Mat. 22 (1958), 337–354 (Russian). MR 0096924
  • Géza Freud, Über ein Jacksonsches interpolationsverfahren, On Approximation Theory (Proceedings of Conference in Oberwolfach, 1963), Birkhäuser, Basel, 1964, pp. 227–232 (German). MR 0182826
  • R. B. Saxena, On a polynomial of interpolation, Studia Sci. Math. Hungar. 2 (1967), 167–183. MR 213794
  • M. Sallay, Über ein Interpolationsverfahren, Magyar Tud. Akad. Mat. Kutató Int. Közl. 9 (1965), 607–615 (1965) (German, with Russian summary). MR 186973
  • Ronald DeVore, On Jackson’s theorem, J. Approximation Theory 1 (1968), 314–318. MR 241854, DOI 10.1016/0021-9045(68)90008-7
  • R. Bojanić, A note on the degree of approximation to continuous functions, Enseign. Math. (2) 15 (1969), 43–51. MR 246032
  • O. Shisha and B. Mond, The degree of convergence of sequences of linear positive operators, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 1196–1200. MR 230016, DOI 10.1073/pnas.60.4.1196
  • Vladimir Ivanovich Krylov, Approximate calculation of integrals, The Macmillan Company, New York-London, 1962, 1962. Translated by Arthur H. Stroud. MR 0144464
Additional Information
  • Journal: Bull. Amer. Math. Soc. 75 (1969), 364-367
  • DOI:
  • MathSciNet review: 0239334